# SDR DALA2024030603092

- Difficulty date: March 5, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N3740C
- Make and model: Boeing 737832
- Aircraft serial: 30800
- Aircraft time: 69,172 hours, 30,018 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Fuse
- Part number: UNKNOWN
- Condition: Blown
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5479145) MULTIPLE EXTERIOR EMERGENCY LIGHTS INOP. REMOVED AND REPLACED POWER SUPPLY FUSE IAW B737 AMM 33-51. ALL EMERGENCY LIGHTS CURRENTLY WORKING.
